MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; STEM: M-VIZION PROXIMAL BODY Ø20MM L 60MM STD WITH HOLES

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; STEM: M-VIZION PROXIMAL BODY Ø20MM L 60MM STD WITH HOLES
Model Number 01.22.403
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 november 2024.(b)(4) items manufactured and released on 17-jan-2024.Expiration date: 2028-jul-04.No anomalies found related to the problem.To date, 7 items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved: liner: versafitcup cc trio 01.26.2852mhc double mobility hc liner ø 52/28 k092265 lot.2346561 batch review performed on 15 november 2024.(b)(4) items manufactured and released on 19-jul-2023.Expiration date: 2029-jan-02.No anomalies found related to the problem.To date, 65 items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.230h head biolox option ø 28 k131518 lot.2343520.Batch review performed on 15 november 2024.(b)(4) items manufactured and released on 13-dec-2023.Expiration date: 2028-nov-18.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.243a sleeve size xl k131518 lot.2345153.Batch review performed on 15 november 2024.(b)(4) items manufactured and released on 21-dec-2023.Expiration date: 2028-dec-02.No anomalies found related to the problem.To date, 6 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: a re-revision surgery of a total hip arthroplasty was performed due to infection.The available x-ray image reveals bone alterations in the proximal femur, with rarefaction particularly evident in the greater trochanter region.These findings can be interpreted as indirect signs of the reported infection.Infection is a recognized potential adverse event following any surgical procedure, especially in cases of revision surgery.At present, there is no evidence to suggest that the implanted devices are linked to the cause of the inf.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Primary surgery was performed on (b)(6) 2023; hemiarthroplasty was probably implanted.On (b)(6) 2024, the patient was probably converted from hemi to total.On (b)(6) 2024, the patient was revised due to infection.Head, liner, and proximal part of the femoral component revised.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
STEM: M-VIZION PROXIMAL BODY Ø20MM L 60MM STD WITH HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20817086
Report Number3005180920-2024-01003
Device Sequence Number8716858
Product Code LZO
UDI-Device Identifier07630971263529
UDI-Public07630971263529
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.403
Device Lot Number2304281
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown